Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: One of my medications is giving me problems or.... phidippus

Posted by seekinginformation on November 1, 2014, at 18:50:18

In reply to Re: One of my medications is giving me problems or.... seeking information, posted by phidippus on October 20, 2014, at 20:06:26

Hi Eric,
Thanks for your response. We tried upping my Prozac and the I developed akathisia and tremor. Interestinly, I actually did very well with a low dose of Prozac and Topamax. I still had OCD, but the improvement was amazing. I've posted a longer post outlining the current issues I am having. I really appreciate you taking the time to answer.
Thanks


> 10 mgs of PRozac is inadequate. You need to be taking at least 60 mgs to treat your OCD.
>
> Klonopin would provide better relief from panic symptoms in the 1-2 mg range.
>
> NAC is fine.
>
> Neurontin dose is so low you might as well not be taking it. Same with the Topomax, which could be a great augmenter to your prozac at, say, a 100 mg dose.
>
> I have OCD, btw.
>
> Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1073092]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:seekinginformation thread:1071990
URL: http://www.dr-bob.org/babble/20141017/msgs/1073092.html